# SDR CALA0100823

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N19634
- Make and model: Boeing 737524
- Aircraft serial: 26319
- Aircraft time: 19,034 hours, 9,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AND GOUGED AFT OF R-2 DOOR AT STA 990 BETWEEN S14R AND 15R. A DOUBLER WAS INSTALLED IAW SRM 53-00-01.
